# SDR IPXA11B64636

- Difficulty date: January 31, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B01837379
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, - L1 DOOR FWD CUTOUT UPPER REVEAL PANEL STOP FITTING.  DOUBLER CRACKED L1 DOOR FWD CUTOUT UPR REVEAL PANEL STOP FITTING DOUBLER REPLACE AND INSTALLED IAW SRM 57-10-02 AND 51-40-02, REV 58.
